Integrability of a generalized Ito system: The Painleve test


Karasu-Kalkanli A. , Karasu A. , Sakovich S.

JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, vol.70, no.5, pp.1165-1166, 2001 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 5
  • Publication Date: 2001
  • Doi Number: 10.1143/jpsj.70.1165
  • Title of Journal : JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN
  • Page Numbers: pp.1165-1166

Abstract

It is shown that a generalized Ito system of four coupled nonlinear evolution equations passes the Painleve test for integrability in five distinct cases, two of which were introduced recently by Tam et al. [H. W. Tam, X. B. Hu, D. L. Wang: J. Phys. Sec. Jpn. 68 (1999) 369]. A conjecture is formulated on integrability of a vector generalization of the Ito system.